Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 22, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Oct 5, 2007, 3:23 AM MST for 5 counties in Arizona. It took effect at Oct 5, 2007, 8:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2007, 3:23 AM MST (10:23 UTC)
- In effect from
- Oct 5, 2007, 8:00 AM MST
- Expired
- Oct 5, 2007, 9:11 PM MST
- In force
- 13 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 051023 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 323 AM MST FRI OCT 5 2007 ...A DEEP LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING WINDY CONDITIONS TO NORTHERN ARIZONA TODAY AND INTO THE EARLY EVENING HOURS... AZZ004>007-015-051830- /O.NEW.KFGZ.WI.Y.0022.071005T1500Z-071006T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... FLAGSTAFF...WILLIAMS...MUNDS PARK 323 AM MST FRI OCT 5 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING. EXPECT STRONG AND GUSTY SOUTHWEST WINDS TO DEVELOP LATER THIS MORNING AFTER 800 AM IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM OVER CALIFORNIA AND NEVADA. SOUTHWEST WINDS WILL INCREASE TO AROUND 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH AND LAST THROUGH SUNSET BEFORE DECREASING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ008-018-037-038-051830- /O.NEW.KFGZ.WI.Y.0022.071005T1500Z-071006T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 323 AM MST FRI OCT 5 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING. EXPECT STRONG AND GUSTY SOUTHWEST WINDS TO DEVELOP LATER THIS MORNING AFTER 800 AM IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM OVER CALIFORNIA AND NEVADA. SOUTHWEST WINDS WILL INCREASE TO AROUND 15 TO 25 MPH WITH GUSTS FROM 35 TO 45 MPH AND LAST THROUGH SUNSET BEFORE DECREASING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009-012-013-016-039-040-051830- /O.NEW.KFGZ.WI.Y.0022.071005T1500Z-071006T0400Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...HEBER...HAPPY JACK... FOREST LAKES...NAVAJO N.M....DILKON...KYKOTSMOVI 323 AM MST FRI OCT 5 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING. EXPECT STRONG AND GUSTY SOUTHWEST WINDS TO DEVELOP LATER THIS MORNING AFTER 800 AM IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM OVER CALIFORNIA AND NEVADA. SOUTHWEST WINDS WILL INCREASE TO AROUND 20 TO 30 MPH WITH GUSTS FROM 45 TO 55 MPH AND LAST THROUGH SUNSET BEFORE DECREASING. LOCALIZED BLOWING DUST AND SAND MAY CAUSE REDUCED VISIBILITY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ010-011-014-017-051830- /O.NEW.KFGZ.WI.Y.0022.071005T1700Z-071006T0400Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP 323 AM MST FRI OCT 5 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST THIS EVENING. EXPECT STRONG AND GUSTY SOUTHWEST WINDS TO DEVELOP LATER THIS MORNING AFTER 1000 AM IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM OVER CALIFORNIA AND NEVADA. SOUTHWEST WINDS WILL INCREASE TO AROUND 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH AND LAST THROUGH SUNSET BEFORE DECREASING. LOCALIZED BLOWING DUST AND SAND MAY CAUSE REDUCED VISIBILITY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
3 follow-up statements
000 WWUS75 KFGZ 051820 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1120 AM MST FRI OCT 5 2007 ...A DEEP LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING WINDY CONDITIONS TO NORTHERN ARIZONA INTO THE EARLY EVENING HOURS TODAY... AZZ004>008-010-011-014-015-017-018-037-038-060400- /O.CON.KFGZ.WI.Y.0022.000000T0000Z-071006T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...CANYON DE CHELLY...CHINLE... KAYENTA...WINDOW ROCK...GANADO...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 1120 AM MST FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. EXPECT STRONG AND GUSTY SOUTHWEST WINDS TO CONTINUE TODAY DUE TO A DEEPENING LOW PRESSURE SYSTEM OVER CALIFORNIA AND NEVADA. SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH WILL LAST THROUGH SUNSET BEFORE DECREASING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009-012-013-016-039-040-060400- /O.CON.KFGZ.WI.Y.0022.000000T0000Z-071006T0400Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...HEBER...HAPPY JACK... FOREST LAKES...NAVAJO N.M....DILKON...KYKOTSMOVI 1120 AM MST FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. EXPECT STRONG AND GUSTY SOUTHWEST WINDS TO CONTINUE TODAY DUE TO A DEEPENING LOW PRESSURE SYSTEM OVER CALIFORNIA AND NEVADA. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 45 TO 55 MPH WILL LAST THROUGH SUNSET BEFORE DECREASING. LOCALIZED BLOWING DUST AND SAND MAY CAUSE REDUCED VISIBILITY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000
WWUS75 KFGZ 052238
NPWFGZ
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
338 PM MST FRI OCT 5 2007
...A DEEP LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING WINDY
CONDITIONS TO NORTHERN ARIZONA INTO THE EARLY EVENING HOURS
TODAY...
AZZ004>018-037>040-060400-
/O.CON.KFGZ.WI.Y.0022.000000T0000Z-071006T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
338 PM MST FRI OCT 5 2007
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...
A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING.
EXPECT STRONG AND GUSTY SOUTHWEST WINDS TO CONTINUE INTO THIS
EVENING DUE TO A DEEPENING LOW PRESSURE SYSTEM OVER NEVADA.
SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 55 MPH
WILL LAST THROUGH SUNSET BEFORE DECREASING. LOCALIZED BLOWING DUST
AND SAND MAY CAUSE REDUCED VISIBILITY.
WIND GUSTS OBSERVED THUS FAR TODAY INCLUDE...
48 MPH AT FLAGSTAFF...
54 MPH AT THE GRAND CANYON...
47 MPH AT SHOW LOW...
43 MPH AT PAGE...
40 MPH AT WINSLOW...
AND 44 MPH AT PRESCOTT.
A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.
$$000 WWUS75 KFGZ 060411 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 911 PM MST FRI OCT 5 2007 AZZ004>018-037>040-060515- /O.CAN.KFGZ.WI.Y.0022.000000T0000Z-071006T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 911 PM MST FRI OCT 5 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ALLOWED THE WIND ADVISORY TO EXPIRE AT 9 PM. AT 9 PM...SURFACE OBSERVATIONS FROM ACROSS NORTHERN ARIZONA INDICATED WIND SPEEDS HAVE DECREASED TO BELOW WIND ADVISORY CRITERIA. WINDS WILL CONTINUE TO BE SUSTAINED 15 TO 25 MPH WITH GUSTS TO 35 MPH BEFORE MIDNIGHT. HOWEVER...A FEW AREAS WILL SEE ISOLATED WIND GUSTS TO JUST ABOVE 40 MPH. PEAK WIND GUSTS OBSERVED ON FRIDAY INCLUDE... FLAGSTAFF 51 MPH. WINSLOW 47 MPH. GRAND CANYON 54 MPH. SHOW LOW 48 MPH. PAGE 46 MPH. PRESCOTT 44 MPH. SAINT JOHNS 37 MPH. WINDOW ROCK 35 MPH. SOME RAWS SITES THAT OBSERVED STRONG WIND GUSTS TODAY INCLUDE... DONEY PARK 45 MPH. FOUR SPRINGS 51 MPH. GUNSIGHT 46 MPH. HEBER 44 MPH. HOUSEROCK 46 MPH. RED MESA 45 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 5, 3:00 AM MST, 23 minutes earlier.
Area forecast discussion, Oct 5, 3:00 AM MST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 AM MST FRI OCT 5 2007 .SYNOPSIS...AN APPROACHING STORM SYSTEM WILL BRING PARTLY TO MOSTLY CLOUDY SKIES AND A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS MORNING AND THEN ALONG THE ARIZONA UTAH BORDER OVERNIGHT TONIGHT AS THE COLD FRONT PUSHES THROUGH THE AREA. IT WILL ALSO BE VERY WINDY WITH THE POTENTIAL FOR SOUTHWEST WIND GUSTS OF 40 TO 55 MPH TODAY. THE COLD FRONT WILL USHER IN THE COOLEST TEMPERATURES SO FAR THIS SEASON. FAIR AND MILD WEATHER WILL RETURN FOR MUCH OF NEXT WEEK AS HIGH PRESSURES MOVES OVER ARIZONA. && .DISCUSSION...A DEEP STORM SYSTEM WILL CONTINUE TO DROP SOUTH SOUTHEAST ACROSS CALIFORNIA AND NEVADA THIS MORNING. EXPECTING SFC PRESSURE GRADIENTS TO CONTINUE TO INCREASE ALONG WITH 700 MB WINDS INCREASING INTO THE 40 TO 55 KNOT RANGE BY LATER THIS MORNING. FOR THIS REASON A WIND ADVISORY WILL BE ISSUED FROM 800 AM TO 900 PM MST FOR MOST NORTHERN ARIZONA ZONES...EXPECT FOR ZONES 010-011-014-017. FOR ZONES 010-011-014-017...THE ADVISORY WILL BEGIN AT 10 AM AND RUN THROUGH 900 PM MST. CLOUD COVER AND SHOWERS ALONG THE MOGOLLON RIM AND INTO THE KAIBAB PLATEAU WILL ACT TO LIMIT THE GUST POTENTIAL TODAY. THE STRONGEST WINDS ARE EXPECTED OVER THE LITTLE COLORADO RIVER VALLEY WEST OF HOLBROOK. WEAK SYNOPTIC LIFT...MARGINAL INSTABILITY WILL AID WIDELY SCATTERED TO SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT FOR MOST AREAS THIS MORNING...HOWEVER BY LATE MORNING INTO THE AFTERNOON MOISTURE WILL HAVE THIN ENOUGH THAT THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE CONFINED MAINLY OVER NORTHWEST SECTIONS OF YAVAPAI AND COCONINO COUNTIES. THE FRONT WILL SWING ACROSS NORTHERN ARIZONA OVERNIGHT TONIGHT...ALONG AND AHEAD OF THE FRONT SCATTERED SHOWERS ARE EXPECTED...MAINLY NORTH OF INTERSTATE 40. THE BEST SATURATION ALONG WITH THE STRONGEST SYNOPTIC LIFT WILL OCCUR OVER THIS AREA. SNOW LEVELS ARE EXPECTED TO FALL TO AROUND THE 7000 TO 8000 FOOT LEVEL...SO SOME LIGHT SNOW IS POSSIBLE IN THE HIGHER ELEVATIONS FROM THE KAIBAB PLATEAU EASTWARD INTO THE FOUR CORNERS AREA SATURDAY MORNING...NO SIGNIFICANT ACCUMULATION IS EXPECTED. THIS SYSTEM WILL USHER IN SOME OF THE COLDEST NIGHTTIME LOW TEMPS AND DAYTIME HIGH TEMPS SO FAR THIS SEASON. HIGH PRESSURE IS FORECAST TO BUILD BACK OVER THE SOUTHWEST STATES BY MONDAY AND LASTING THROUGH THE WEEK NEXT WEEK. SO EXPECT DRY CONDITIONS...LESS WINDS...AND A WARMING TREND. && .AVIATION...FOR THE 12Z PACKAGE...CLOUD BASES WILL BE SCT-BKN BTWN 4-6K FT AGL. WINDS WILL BE FROM THE SOUTHWEST WITH INCREASING SPEEDS FROM THE SFC ALOFT THROUGH 18K FT MSL. EXPECT AREAS OF LLWS...AND AFT 15Z WDSPRD SFC WNDS SOUTHWEST AT 15-30KTS WITH GUSTS TO 40 KTS. LCL CIGS BTWN 3K-5K FT AGL WILL DEVELOP AFT 15Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY AZ ZONES 004>009-012-013-015-016-018-037>040 FROM 8 AM MST THIS MORNING THROUGH 900 PM MST THIS EVENING. WIND ADVISORY AZ ZONES 010-011-014-017 FROM 10 AM MST TO 900 PM MST THIS EVENING. &&
Hazardous weather outlook, Oct 4, 1:45 PM MST, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 145 PM MST THU OCT 4 2007 AZZ004>018-037>040-050700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 145 PM MST THU OCT 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TONIGHT A WIND ADVISORY WILL CONTINUE UNTIL 9 PM MST FOR THE NORTHWEST CORNER OF ARIZONA...WITH WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH EXPECTED. PLEASE SEE PRODUCT PHXNPWFGZ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...WINDS WILL BE EVEN STRONGER AS A COLD FRONT APPROACHES ARIZONA FROM THE NORTHWEST. IT IS LIKELY THAT A WIND ADVISORY WILL BE ISSUED FOR ALL OF NORTHERN ARIZONA FOR FRIDAY. FOR THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK...NO WEATHER HAZARDS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MCCOLLUM
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 6:42 PM MST | Severe Thunderstorm Warning | FGZ | Apache, Gila, Navajo | 33 min |
| Oct 4, 7:10 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 35 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.